# SDR FDEA201707111913

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,932 hours, 16,970 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low
- Location: Green Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, GREEN SYSTEM INDICATED LOW PRESSURE FOR APPROXIMATELY 15 TO 30  SECONDS.  ECAM ALSO INDICATED AUTO BRAKE FAILURE. PERFORMED AN AIR TURN BACK.  FOUND GREEN HYDRAULIC SYST RESERVOIR AT 5 GALLONS.  SERVICED GREEN HYDRAULIC RESERVOIR IAW AMM 12-12-29-0.  CONFIRMED GREEN RESERVOIR HEAD PRESSURE WITHIN  LIMITS IAW AMM 29-14-00-03.  CONFIRMED NO AIR PRESENT IN GREEN HYDRAULIC SYSTEM IAW AMM 29-00-00-04 PARA B STEP 2.  PERFORMED BSCU BITE TEST PER TSM 32-42, NO FAULT NOTED.  WITH ALL HYD SYSTEMS ON, NO LEAKS NOTED.  INSPECTED GREEN 1, GREEN 2 AND GREEN RETURN FILTERS FOR CLOGGING INDICATORS IAW AMM 29-00-00-09,  FOUND GOOD.  OK FOR SERVICE.
